# SDR CA140131004

- Difficulty date: January 30, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 13,446 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Part number: 9450202206
- Condition: Sheared
- Location: Rt Wing Te Flap
- Part time: 6,708 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLAP SYSTEM WAS BEING ADJUSTED AND FUNCTION TESTED ON THE GROUND AFTER HEAVY MAINTENANCE AND ACFT IMPORT AS PART OF THE RETURN TO SERVICE CHECKS WHEN THE FLAP COMPUTER RECORDED A FAULT AND SHUTDOWN OPERATION OF THE FLAP SYSTEM.  AT THIS TIME DURING GROUND SYSTEM CHECKS AND RIGGING THE FLAPS HAD OPERATED SEVERAL TIMES WITHOUT FAULT HOWEVER WHILE TRAVELING UP AT APPROXIMATELY 15 DEGREES THE FLAP SYS FAILURE CAWS INDICATION CAME ON AND THE FLAPS STOPPED OPERATING.  FURTHER INVESTIGATION FOUND THE RT OTBD FLAP FLEXIBLE DRIVE WIRE WINDING HAD SHEARED AT THE DRIVE END SWAGE.  THE DRIVE WAS REPLACED AND THE FLAP SYS RIGGING COMPLETED.
